Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Isometries of the disk algebra

John McDonald

Vol. 58 (1975), No. 1, 143–154
Abstract

In this paper we are concerned with the problem, posed by R. R. Phelps, of describing the into isometries of the disk algebra. We show that, in a certain sense, every isometry can be approximated by convex combinations of isometries of the form f k(f ϕ). We also give some sufficient conditions for an isometry to be of the form f k(f ϕ).

Mathematical Subject Classification 2000
Primary: 46J15
Milestones
Received: 10 February 1972
Revised: 2 February 1974
Published: 1 May 1975
Authors
John McDonald